# SDR UPS08853071

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING NR 3 SPOILER HAS TWO DEEP GOUGES AT LOWER SKIN AREA.  REMOVED DAMAGE IAW SRM 51-01-09A.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-07-01 AND 51-01-09A.
